# SDR CA101109018

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,667 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Auxiliary Fuel
- Part time: 1,109 hours
- Component: Auxiliary Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RUNNING ROUGH.  TRIPPED CIRCUIT BREAKER.  AUX FUEL CAUTION LIGHT CAME ON IN FLIGHT.
